zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic behavior and oscillation of functional differential equations. (English) Zbl 1113.34059
The author is concerned with the comparison of the solutions of the linear autonomuous functional differential equation $$x'(t)= Lx_t\tag*$$ and the perturbed equation $$x'(t)= Lx_t+ f(t, x_t),\text{ where }f: [\sigma_0,\infty)\times \bbfC\to \bbfC^n\tag{**}$$ is a continuous function and $x_t$ is defined by $x_t(s)= x(t+ s)$ for $-r\le s\le 0$. The present paper is the continuation of the author’s results in [J. Math. Anal. Appl. 316, No. 1, 24--41 (2006; Zbl 1102.34060)].

MSC:
34K25Asymptotic theory of functional-differential equations
34K11Oscillation theory of functional-differential equations
34K06Linear functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Cao, Y.: The discrete Lyapunov function for scalar delay differential equations. J. differential equations 87, 365-390 (1990) · Zbl 0717.34086
[2] Coppel, W. A.: Stability and asymptotic behavior of differential equations. (1965) · Zbl 0154.09301
[3] Diekman, O.; Van Gils, S. A.; Verduyn-Lunel, S. M.; Walther, H. -O.: Delay equations, functional-, complex-, and nonlinear analysis. (1995) · Zbl 0826.34002
[4] Elbert, Á.; Stavroulakis, I. P.: Oscillation and nonoscillation criteria for delay differential equations. Proc. amer. Math. soc. 123, 1503-1510 (1995) · Zbl 0828.34057
[5] Gopalsamy, K.: Stability and oscillation in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[6] Győri, I.; Ladas, G.: Oscillation theory of delay differential equations with applications. (1991)
[7] Győri, I.; Trofimchuk, S.: On the existence of rapidly oscillatory solutions in the Nicholson blowflies equation. Nonlinear anal. 48, 1033-1042 (2002) · Zbl 1007.34063
[8] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[9] Kappel, F.; Wimmer, H. K.: An elementary divisor theory for autonomous linear functional differential equations. J. differential equations 21, 134-147 (1976)
[10] Krisztin, T.; Arino, O.: The two-dimensional attractor of a differential equation with state-dependent delay. J. dynam. Differential equations 13, 453-522 (2001) · Zbl 1016.34075
[11] Kulenovic, M. R. S.; Ladas, G.; Meimaridou, A.: On oscillation of nonlinear delay differential equations. Quart. appl. Math. 45, 155-164 (1987) · Zbl 0627.34076
[12] Li, B.: Oscillations of delay differential equations with variable coefficients. J. math. Anal. appl. 192, 312-321 (1995) · Zbl 0829.34060
[13] Mallet-Paret, J.: Morse decomposition for delay-differential equations. J. differential equations 72, 270-315 (1988) · Zbl 0648.34082
[14] Mallet-Paret, J.: The Fredholm alternative for functional differential equations of mixed type. J. dynam. Differential equations 11, 1-47 (1999) · Zbl 0927.34049
[15] Mallet-Paret, J.: The global structure of travelling waves in spatially discrete dynamical systems. J. dynam. Differential equations 11, 49-127 (1999) · Zbl 0921.34046
[16] Pituk, M.: The hartman -- wintner theorem for functional differential equations. J. differential equations 155, 1-16 (1999) · Zbl 0929.34057
[17] M. Pituk, A Perron type theorem for functional differential equations, J. Math. Anal. Appl., in press · Zbl 1102.34060